# SDR FDEA201502240591

- Difficulty date: February 24, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 916 hours, 34,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Intermittent
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR FAILS TO MOVE UP OR DOWN, STUCK IN  MID POSITION.  DOOR SWITCH INTERMITTENT INTERIOR & EXTERIOR.  REPLACED OPEN/CLOSE SOLENOID. ADJUST AND TEST CHECKS GOOD. IAW AMM 52-11-00-5 & 52-11-13-2.
